# SDR DLM88030210

- Difficulty date: March 4, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 41,154 hours, 33,502 cycles
- Engine: Pwa JT8D219
- Engine time: 29,313 hours, 22,758 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Underserviced
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LEFT CSD OVERTEMP IN FLIGHT.  GENERATOR TURNED OFF AND TEMP DROPPED.  SERVICED CSD.
